# SDR USAA970097

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 668
- Part time: 39,158 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .125 INCH GOUGE SKIN BS 668 JUST ABOVE STRINGER 14L.  CUTOUT DAMAGE AND INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3.  (M)
